# SDR CA111228004

- Difficulty date: December 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,884 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 1171200501
- Condition: Making Metal
- Location: Main Rotor
- Part time: 9,526 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSMISSION CHIP LIGHT ILLUMINATED DURING ENGINE SHUTDOWN AFTER FLIGHT BACK AT BASE.  AFTER INSPECTION, AME FOUND METAL CHIP ON THE NR 1 CHIP DETECTOR. TRANSMISSION REMOVED FOR REPAIR.
